# SDR GTIA2024031637989

- Difficulty date: March 13, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 42,028 hours, 18,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56599
- Condition: Damaged
- Location: R2 Jumpseat
- Part time: 1,292 hours, 599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 JUMPSEAT MEGAPHONE MISSING MOUTH CUP. -R/R'D R2 MEGAPHONE AS REQ'D OPS GOOD IAW AMM 25-65-51
